MAUDE Adverse Event Report: ABBOTT VASCULAR OMNILINK ELITE PERIPHERAL STENT SYSTEM; PERIPHERAL STENT DELIVERY SYSTEM

ABBOTT VASCULAR OMNILINK ELITE PERIPHERAL STENT SYSTEM; PERIPHERAL STENT DELIVERY SYSTEM
Model Number 1012632-19
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 01/31/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product was not returned to abbott vascular for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents and/or complaints reported from this lot.Overall, without having the device returned to examine, a conclusive cause for the reported difficulty could not be determined.There is no indication of a product quality issue.
 
Event or Problem Description
It was reported that during device preparation of the omnilink elite stent delivery system, after removal from the dispenser coil and removal of the protective sheath, without resistance, it was noted that the stent came off the balloon.The device was not used and there was no patient involvement.There was no clinically significant delay.No additional information was provided.
 
Additional Manufacturer Narrative
A visual inspection was performed on the returned device and the reported stent dislodgement was confirmed.In this case, based on the returned analysis, it is likely that during preparation, positive pressure was inadvertently applied to the balloon resulting in the reported stent dislodgement.The investigation determined the reported stent dislodgement appears to be related to operational circumstances of the procedure.D10, h3: device available for evaluation h6: method code 4115 - removed.Conclusion code 67 - removed.

Brand Name
OMNILINK ELITE PERIPHERAL STENT SYSTEM
Common Device Name
PERIPHERAL STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key9782095
Report Number2024168-2020-01967
Device Sequence Number618575
Product Code NIO
UDI-Device Identifier08717648178535
UDI-Public08717648178535
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
P110043
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2022
Device Model Number1012632-19
Device Catalogue Number1012632-19
Device Lot Number9040441
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/11/2020
Initial Date Received by Manufacturer 02/10/2020
Supplement Date Received by Manufacturer04/13/2020
Initial Report FDA Received Date03/03/2020
Supplement Report FDA Received Date04/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1